RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 2-3, Pages 239–262 (Mi msb6178)  

Characterization of convex bodies

I. Liberman


Full text: PDF file (2319 kB)

Bibliographic databases:
Received: 17.04.1941

Citation: I. Liberman, “Characterization of convex bodies”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943), 239–262

Citation in format AMSBIB
\Bibitem{Lib43}
\by I.~Liberman
\paper Characterization of convex bodies
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 2-3
\pages 239--262
\mathnet{http://mi.mathnet.ru/msb6178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11562}
\zmath{https://zbmath.org/?q=an:0061.37706}


Linking options:
  • http://mi.mathnet.ru/eng/msb6178
  • http://mi.mathnet.ru/eng/msb/v55/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:181
    Full text:91

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020